Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Quarterly  
 
 
   
 
 

Volume 46, No. 2, 2014
 
 
Generalizations of Simpson’s Type Inequalities Through Preinvexity and Prequasiinvexity
by Sabir Hussain and Shahid Qaisar, Vol. 46(2) (2014) pp. 1-9.


A Subclass of Univalent Functions with Fixed Second Coefficient
by N. Magesh and V. Prameela, Vol. 46(2) (2014) pp. 11-17.



Computer Simulation of Fibre Suspension Flow through a Periodically Constricted Tube
by S. B. Shah, H. Shaikh, M. A. Solagni and A. Baloch, Vol. 46(2) (2014) pp. 19-34.

 

Towards Computational Model of Human Brain Memory
by Satwat Bashir, Muhammad Usman Ghani Khan, Abad Ali Shah and Abdul Nasir, Vol. 46(2) (2014) pp. 35-45.

 
New Integral Inequalities Through Generalized Convex Functions
by Muhammad Muddassar and Ahsan Ali, Vol. 46(2) (2014) pp. 47-51.


Local Converges for a Family of Third Order Methods in Banach Spaces
by I.K Argyros and S.K. Khattri, Vol. 46(2) (2014) pp. 53-62.


On Weakly Hereditary Rings
by Fuad Ali Ahmed Almahdi, Vol. 46(2) (2014) pp. 63-68.


The Good Property of Two-Generated Ideals in Integral Domains
by Waseem Khalid and Fakhira Umar, Vol. 46(2) (2014) pp. 69-73.


Affine Invariant Shape Recognition using Spline Interpolation
by Munaza Ishaq, Malik Zawwar Hussain and Muhammad Sarfraz, Vol. 46(2) (2014) pp. 75-85.


 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
(Vol. 50(4)(2018))
 
  Previous Issue
(Vol. 50(3)(2018))
 
  Online Contents  
  Forthcoming Articles  
 
Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved